Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Spotting during early pregnancy, advised bedrest, progesterone tablets. Spotting again after treatment. Reason?

I m pregnant in week 9 and last week I went for ultrasound because I found a drop of blood ... I was diagnosed with small choriodecidual separation in the lower part of the sac 5mm... The Dr told me to have one week bed rest and if the blood resumed to take one more week from the last time I bleed , she also prescribed progestrone tablets to enhance the adhering of the sac to the uterine wall... After one week of complete bed rest I found one more drop of blood I still have my appointment next week but I wanted to know the probability that I will continue a healthy pregnancy and what should I expect next ??
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Hello there.

Thanks for writing.

Your ultrasound shows small choriodecidual separation which is the reason behind your spotting.
There is small separation of the membranes around the baby which causes collection of blood in the space between membranes resulting in on and off spotting.

However it is not that you would abort because of this.

The bleeding persists till the collected blood has been removed completely. So if you continue to spot that does not mean that you are aborting.
If your bleeding gets heavy with severe pain then it is an indication of an abortion when you need to consult your doctor immediately.

You can progress either way that is you may turn into a good pregnancy outcome with term delivery or you may end into an abortion.

Pregnancy do continue in such cases. All you need to do is take extra care.

Avoid heavy work and intercourse.
Take bed rest.
Continue the progesterone tablets as advised by your doctor.

WIshing You all the Best.

Take care.
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor